JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE THEOREMS AND STABILITY PROBLEMS OF THE MODIFIED ISHIKAWA ITERATIVE SEQUENCES FOR STRICTLY SUCCESSIVELY HEMICONTRACTIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE THEOREMS AND STABILITY PROBLEMS OF THE MODIFIED ISHIKAWA ITERATIVE SEQUENCES FOR STRICTLY SUCCESSIVELY HEMICONTRACTIVE MAPPINGS
Liu, Zeqing; Kim, Jong-Kyu; Kim, Ki-Hong;
  PDF(new window)
 Abstract
The Purpose Of this Paper is to introduce the concept of a class of strictly successively hemicontractive mappings and construct certain stable and almost stable iteration procedures for the iterative approximation of fixed points for asymptotically nonexpansive and strictly successively hemicontractive mappings in Banach spaces.
 Keywords
asymptotically nonexpansive mapping;modified Ishikawa interative sequence with errors;stability;almost stability;strictly successively hemi-contractive mapping;
 Language
English
 Cited by
1.
Convergence theorem for fixed points of nearly uniformly -Lipschitzian asymptotically generalized -hemicontractive mappings, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 12, e2833  crossref(new windwow)
2.
The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive maps, Journal of Mathematical Analysis and Applications, 2004, 289, 1, 266  crossref(new windwow)
3.
Convergence and summable almost T-stability of the random Picard-Mann hybrid iterative process, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
4.
On the equivalence of the convergence criteria between modified Mann–Ishikawa and multi-step iterations with errors for successively strongly pseudo-contractive operators, Applied Mathematics and Computation, 2006, 180, 2, 641  crossref(new windwow)
5.
A Weak Convergence Theorem for Total Asymptotically Pseudocontractive Mappings in Hilbert Spaces, Fixed Point Theory and Applications, 2011, 2011, 1  crossref(new windwow)
 References
1.
Proc. Amer. Math. Soc., vol.68. pp.305-308 crossref(new window)

2.
Colloq. Math., vol.65. pp.169-179 crossref(new window)

3.
Number Funct. Anal. Optimiz, vol.15. pp.779-790 crossref(new window)

4.
Proc. Amer. Math. Soc., vol.35. pp.171-174 crossref(new window)

5.
Ph. D. thesis, University of Missouri-Rolla,

6.
Math. Japon, vol.33. pp.687-692

7.
Math. Japon, vol.33. pp.693-706

8.
J. Math. Soc. Japan, vol.19. pp.508-520 crossref(new window)

9.
Israel J. Math., vol.17. pp.339-346 crossref(new window)

10.
J. Math. Anal. Appl., vol.194. pp.114-125 crossref(new window)

11.
J. Math. Anal. Appl., vol.227. pp.319-334 crossref(new window)

12.
Proc. Amer. Math. Soc., vol.84. pp.213-216

13.
J. Math. Anal. Appl., vol.56. pp.741-750 crossref(new window)

14.
Bull. Austral. Math. Soc., vol.43. pp.153-159 crossref(new window)

15.
J. Math. Anal. Appl., vol.158. pp.407-413 crossref(new window)

16.
Proc. Amer. Math. Soc., vol.122. pp.733-739 crossref(new window)

17.
Nonlinear Anal., vol.16. pp.1139-1146 crossref(new window)